# SDR SWAA2022092218948

- Difficulty date: June 15, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,599 hours, 11,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANOMALY ON EXTERNAL FUSELAGE SKIN S-16L TO S-19L BS787 - BS827. MARKED. / [01] EVALUATED ANOMALIES ON FUSELAGE SKIN AT BS 787+14.5 6.5'BELOW STR 19L D=.0006'; BS 787+12 1'BELOW STR 18L D=.0005'; BS 787+11 6'BELOW STR 17L D=.001'; BS 807+6 6'BELOW STR 18L D=.0015'; BS 807+4.5 5'BELOW STR 17L D=.0003'; BS 827+8 1.5'BELOW STR 18L D=.0002'; BS 827+11 5.5'BELOW STR 17L D=.0002'; BS 827+4 4'BELOW STR 16L D=.001' IAW SRM 53-00-01-1A-1;[02] DEPTH MEASUREMENTS MISSING CAL TOOL REQUIREMENTS.;[03] OPTICAL MICROMETER USED ID:IS000637 S/N:9761 DUE:02/2023 DIAL DEPTH GAUGE USED ID:ATS2677 S/N:UNKNOWN DUE:11/2022. TOOLING USED FOR CORRECTIVE ACTION 1;[04] VERIFIED CORRECTIVE ACTION ITEM 3;[05] SKIN PANEL TO BE REPLACED ON FAULT TTG8Q00DE55B;[06] VERIFIED CORRECTIVE ACTION 5
